The Annals of Mathematical Statistics

Robbins-Monro Procedure with Both Variables Subject to Experimental Error

Vaclav Dupac and Frantisek Kral

Full-text: Open access

Abstract

The limiting behavior of the one-dimensional RM procedure is investigated when the prescribed $x$-levels of sequential experiments can be realized when random errors only. The errors of constant variance and of variance decreasing to zero are studied in Sections 2 and 3, respectively.

Article information

Source
Ann. Math. Statist., Volume 43, Number 4 (1972), 1089-1095.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692462

Digital Object Identifier
doi:10.1214/aoms/1177692462

Mathematical Reviews number (MathSciNet)
MR336935

Zentralblatt MATH identifier
0264.62034

JSTOR
links.jstor.org

Citation

Dupac, Vaclav; Kral, Frantisek. Robbins-Monro Procedure with Both Variables Subject to Experimental Error. Ann. Math. Statist. 43 (1972), no. 4, 1089--1095. doi:10.1214/aoms/1177692462. https://projecteuclid.org/euclid.aoms/1177692462


Export citation